# SDR ASAA2017101922255

- Difficulty date: October 19, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 26,512 hours, 7,680 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, THROUGH 17000 WITH ALL PARAMETERS STABLE, AUTOPILOT B CONNECTED, ALL FMC ENTRIES CORRECTLY ENTERED AND STABLE FOR SEVERAL MINUTES. WITH NO MANUAL INPUT TO EITHER FMC, AIRCRAFT EXITED VNAV AND ALT HLD ILLUMINATED. THRUST LEVERS CAME BACK TO IDLE AND AIRCRAFT BEGAN A SMOOTH TRANSITION INTO DESCENT. INTERVENTION AT THIS POINT CWS. DOUBLE CHECKED ALL PARAMETERS, REENGAGED AUTOMATION WITH NO FURTHER ISSUES. JUST TO CONFIRM THERE WERE NO FMC OR AUTOMATION MANUAL INPUTS WHEN THIS ANOMALY OCCURRED.  ACFT GROUNDED. ACCOMPLISHED BOTH FMCS OPERATIONAL TEST AND OPS CHECKED OK IAW AMM 34-61-00-710-801. NO FAULTS NOTED, ACFT OK FOR SERVICE.
